# SDR USAA2010092892130

- Difficulty date: September 2, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK IN FORWARD LEFT SIDE OF SEGMENT ANGLE AT E/E DOOR INTERNAL STRUCTURE.  REPLACED FORWARD LEFT SIDE OF SEGMENT ANGLE AT E/E DOOR INTERNAL STRUCTURE IAW A320 SRM 51-72-11.
